# SDR UALA2011051802452

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 ENTRY DOOR FAILED MIDWAY CHECK.  ADJUSTED LOCKOUT CAM MECHANISM PER MM AND OPS CHECK GOOD ON NON ROUTINE.
